# SDR FDEA201510053078

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BEADED DOUBLER FOUND CRACK AT XOS 664.    REPAIRED IAW SRM 57-40-02-2R FIG 203 REPAIR 15.  LT WING NR 5 SLAT CABLE ADJUSTMENT & TEST CARRIED OUT.  FOUND SATISFACTORY IAW AMM 27-80-00-5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
